# SDR GTIA030371

- Difficulty date: May 19, 2003
- Submitted: June 16, 2003
- Operation: Air carrier
- Aircraft: N800NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49144
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - HIDDEN DAMAGE COCKPIT FLIGHT OFFICERS FLOOR PANEL DIRECTLY UNDER SEAT CORRODED.  FABRICATED NEW PANEL.  (M)
